James Van DorenSuboxone Doctor in Eden Prairie, MN

Generic doctor image

James Van Doren

James C. Van Doren, MD

6385 Old Shady Oak Road
Ste 250
Eden Prairie, MN
55344
6125481502Call NowGet Directions to this Location
In Case of a Heroin or Opiate Overdose in Eden Prairie, MN

Ingesting a large amount or highly potent dose of an opiate such as heroin, either intentionally or accidentally, can lead to serious consequences, including overdose, coma, and/or death.

If you suspect you or someone else has overdosed, call your local emergency hotline (ex. 911) or a poison control center (1-800-222-1222) immediately.

Signs of an opiate overdose

  • Constipation
  • Nausea and/or vomiting
  • Low blood pressure or weak pulse
  • Lack of responsiveness, even to painful stimuli (such as strongly rapping knuckles across the sternum)
  • Pupils that are constricted or non-reactive to light
  • Blue colored fingernails or lips
  • GI tract spasms
  • Difficult to wake up or extreme sedation
  • Coma
  • Seizures
  • Slow, shallow breathing or no breathing at all